MAUDE Adverse Event Report: HU-FRIEDY MFG. CO., LLC HU-FRIEDY; 1000 TRIPLE SWIVEL, 30K

HU-FRIEDY MFG. CO., LLC HU-FRIEDY; 1000 TRIPLE SWIVEL, 30K
Model Number UI30SS1000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Breakage may be due to dropped or misused insert, no defect found.The device history record (dhr) for the subject lot was reviewed and no abnormalities were noted.
 
Event or Problem Description
Customer reported tip of insert broke off during patient care.The patient went to the er as a precautionary measured because they were unsure if the tip was swallowed.No injury occured/resulted.

Brand Name
HU-FRIEDY
Common Device Name
1000 TRIPLE SWIVEL, 30K
Manufacturer (Section D)
HU-FRIEDY MFG. CO., LLC
3232 n. rockwell st.
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO., LLC
3232 n. rockwell st.
chicago IL 60618
Manufacturer Contact
stephanie wasielewski
3232 n. rockwell st.
chicago, IL 60618
8472574500
MDR Report Key23982534
Report Number1416605-2025-00015
Device Sequence Number16128425
Product Code ELC
UDI-Device Identifier10889950075781
UDI-Public(01)10889950075781
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K012060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUI30SS1000
Device Catalogue NumberUI30SS1000
Device Lot Number0225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown